When the Prozac I had taken for more than a decade no longer worked, my doctor added Abilify tablets. I took 15 mg per day for a long time and felt good. Then he got the idea that I would be a candidate for Abilify Maintania ,which is the injectable form you get once a month. After arguing with him for months, to no avail, for he kept insisting that Abilify was a good drug for me, I changed doctors and got off the Abilify. Abilify caused me to gain about ninety pounds; And I wonder if it was not also responsible for the development of diabetes.
After reading the attached you may want to consult with your Dr, hope this helps.
Yes my son's doctor said that Abilify would help with his behavior. I agreed it worked beautiful. His regular Dr. Tested his A1C was over 10. He was taken off the Abilify his A1C went down but he now is on oral medication and insulin. It is one of the side effects. Hope this help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Nov 2011 • 3 answers
Updated 11 Nov 2011 • 2 answers
Updated 1 Apr 2015 • 2 answers
Updated 27 Mar 2017 • 1 answer
Updated 3 Aug 2017 • 1 answer